MAUDE Adverse Event Report: Medline Industries, LP MEDLINE; SILICONE FABRIC ADH BNDG 3/4X3

Medline Industries, LP MEDLINE; SILICONE FABRIC ADH BNDG 3/4X3
Catalog Number NON75100Z
Medical Device Problem Code Loss of or Failure to Bond (1068)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/28/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that "this specific box (lot 10321100001) has adhesive that is not working properly.It does not stick fully when first applied and falls off." it was also reported that "the cloth material on the inside is different than how it should look.The ones from this box have smaller square pieces with less coverage.".
 
Additional Manufacturer Narrative
The customer reported the bandage adhesive was not working properly, did not stick fully when first applied, and fell off; the cloth material on the inside was different than how it should look, with smaller square pieces with less coverage.The samples provided by the customer were evaluated, the inspection record for the product lot was reviewed, and trend analysis was performed by reviewing the past two years of complaint data; visual inspection did not identify any defects and the wound pad was found to be within tolerance.Based on the information provided, medline was not able to confirm the reported issue or that the product failed to meet specifications.No root cause was identified, and the complaint file indicated no need for further action at this time while the issue will continue to be monitored for tracking and trending purposes.There were no reports of death, serious injury, medical intervention, or follow up care.It has been determined that the reported event could cause or contribute to serious injury if it were to occur again.In an abundance of caution, this is a reportable event.If additional information becomes available this report will be reopened and reevaluated.This medical device report (mdr) is being submitted as part of retrospective review activities, which include review of historical data in accordance with regulations at 21 cfr part 803.The information included in this mdr reflects the information reasonably known to the manufacturer at the time of this retrospective review and submission.

Brand Name
MEDLINE
Common Device Name
SILICONE FABRIC ADH BNDG 3/4X3
Manufacturer (Section D)
Medline Industries, LP
three lakes drive
northfield IL 60093 -275
Manufacturer Contact
herchelle teodoro
three lakes drive
northfield, IL 60093--275
MDR Report Key50758427
Report Number1417592-2026-39737
Device Sequence Number21119344
Product Code NAC
UDI-Device Identifier10888277677753
UDI-Public10888277677753
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Type of Report Initial
Report Date (Section B) 09/10/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Catalogue NumberNON75100Z
Device Lot Number10321100001
Was Device Available for Evaluation? Yes
Date Returned to Manufacturer02/05/2025
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/28/2025
Initial Report FDA Received Date09/14/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown